Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 691429, 7 pages
Research Article

Global Existence of Solutions for a Nonstrictly Hyperbolic System

1Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China
2College of Health Administration, Anhui Medical University, Hefei 230032, China
3Laboratoire Ondes and Milieux Complexes UMR 6294, CNRS-Universite du Havre, 76058 Le Havre, France

Received 16 November 2013; Accepted 14 February 2014; Published 31 March 2014

Academic Editor: Adem Kilicman

Copyright © 2014 De-yin Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

De-yin Zheng, Yun-guang Lu, Guo-qiang Song, and Xue-zhou Lu, “Global Existence of Solutions for a Nonstrictly Hyperbolic System,” Abstract and Applied Analysis, vol. 2014, Article ID 691429, 7 pages, 2014.